# SDR CA000511027

- Difficulty date: May 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 7,072 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 30216003
- Condition: Burned Out
- Location: L/H Wing
- Part time: 71,510 hours
- Component: Pitot/Static Ant, Piper, DWGI6065
- Stage of operation: TO
- How discovered: C
- Nature of condition: M, P
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PITOT HEAT WAS SELECTED, CIRCUIT BREAKER TRIPPED.  UPON INVESTIGATION, FOUND HEATER ELEMENT GROUNDING OUT TO PITOT HEAD HOUSING.   SUBMITTER SUGGESTED CAUSE TO BE PREVIOUS USER TO SELECT HEAT WHILE ON GROUND BEYOND THE 3 MINUTE TIME LIMIT OR NORMAL WEAR.
